# SDR HALA2011101700465

- Difficulty date: October 17, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 34,771 hours, 6,448 cycles
- Engine: Pwa PW4060
- System (JASC): 3160 · Central Display
- Part: Computer
- Condition: Malfunctioned
- Location: Eicas
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - MX LEVEL EICAS MSG 'EICAS BITE' DISPLAYED. NUMEROUS DATA FIELDS BLANK W/EICAS IN AUTO.  RT EICAS COMPUTER OPS NORMAL.  INFO NOTED LT EICAS COMPUTER GROUND CHECKED OK IAW AMM 31-41-02, ACFT OK FOR SERVICE.
